경구피임약 – View Our Site Today To Seek Out Further Info..

A lot of women that are taking birth control pills are extremely pleased to avoid unintended pregnancy but are blaming oral contraceptives for excess weight and fluid retention simultaneously. Well, it is the undeniable simple fact that pills do cause weight problems in some women however, not necessarily be the prime cause for all women.

The current studies adopted low-dose (low estrogen) pills have indicated the nominal change. Additional few pounds while taking pills may be possible in few although not necessarily be at alarming situation. Analysts have pointed out that 5-10% women adding few pounds when they take pills there is however similar variety of ladies who are packing on weight but not on pills at all. Putting on weight could be due to fluid retention within the body (occurs other than the pills) and fat deposition.

How much excess weight may be possible on birth control pills?

It will always be argued that oral contraceptives, specially higher dose of 낙태약 (more than 30 mcgm), cause more weight than birth control injection like Depo Provera. Reports have said that women using high dose pills have a tendency to gain 5.3 lb in a year compared to women who take Depo Provera as contraception and gaining 6.6 lb (2.2 kg) in a year’s time. However, analysts have further found that only 7% women who were taking pills got a lot more than 10% of they weight. But ladies who were taking shots for Depo Provera, 25% of those gained a lot more than 10% of their weight. If you compare 5.3 lb weight because of pills with 6.6 lb weight gained because of birth control injection, you will see that not just women who are saved to birth control pills get lesser weight in a year than birth control injection method but in addition at lesser chance of excess weight.

Moreover, a lot of the recent studies on lower estrogen hormone based pills (30 mcgm or less) have revealed weight reduction or no change, if continued to consider to get a year.

But birth control pills may cause fluid retention, isn’t it true?

It can not really denied that pills containing high doses of estrogen could cause fluid retention in the body, specially when the pill has 50 mcgm estrogen or even more. The way it happens? Well, high doses of estrogen stimulate kidney-substances like renin-angiotensin, which is mainly responsible for water retention that again causes sodium (salt) retention that ultimately causes the load gain. Studies on different amounts of estrogen based pills stated that pills having lower than 20 mcgm estrogen reduce weight, 30 mcgm pills make no difference within the weight or nominal loss of weight whereas 50 mcgm pills cause fluid retention and putting on weight.

Should you be on birth control pill and experiencing greater than 5% of your body weight gain in a year, it could be because of your body’s reaction to insulin resistance or abnormal glucose metabolism. You should speak to your doctor to adopt low carbohydrate diet because high quantity of sugar in almost any meal will offset your weight control efforts.

Besides, low estrogen, what other types of birth control pills could affect on weight?The combined pills containing desogestrel type of progestin and low dose of estrogen would cause very little weight ioxcrm compared to the pills containing norethindrone (like Ortho Novum 7/7/7®). This really is possibly because of specific progestin mainly as a result of lesser insulin resistance. Low estrogen may be found in the birth control pills like Alesse, Loestrin Fe, Mircette etc. In case you are experiencing putting on weight or fluid retention symptoms out of your present oral contraceptives, you can talk to your doctor or doctor to learn which birth control pills are compatible with you.

You may even drop by to check out the comparative study from the different degree of hormones used in various birth control pills. The above mentioned article is for general information about weight gain and fluid retention problems related to birth control pills and should not be taken as medical health advice. Should it be so, please talk to your doctor or physician for treatment purpose.